# SDR N6WA0080104

- Difficulty date: January 30, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 4,975 hours, 3,448 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT ROW 12 LT LOWER EMERGENCY EXIT SIGN HAS INOP BULB.  REPLACED BULB.
